MathSciNet Relay Station
MathSciNet bibliographic data
MR1462766 (98e:58137) 58F19 (58F03)
Marmi, S.; Moussa, P.; Yoccoz, J.-C. The Brjuno functions and their regularity properties. Comm. Math. Phys. 186 (1997), no. 2, 265–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement